T Nation

Omnadren pain

Hey guys.
I have a confession to make.
Ten days ago I did something really stupid. I injected 4 cc of Omnadren 250 into my left thigh, that being part of my Omna/Deca/D-ball cycle. Trouble is, after a few hours my leg started to hurt real bad, and the next day it swell up. Needless to say, walking was a bitch.
The pain and swelling continued to this day, it’s getting a little better but I still can’t walk properly and going up and down the stairs is impossible. I’ve quit my training for now and all I do is sleep, eat and watch TV (and jerk off about 3 times a day-this stuff makes me horny as hell).
On the positive side, I’m up 8 lbs-of muscle. I only trained on the day of my injection mishap, and I’m growing real good, probably because I have continued with Deca and D-ball.
I have three theories:

  1. I’ve hit a nerve,
  2. Omnadren is supposed to hurt (I know this) but when you do 4 cc at once it hurts twice as bad as 2 ccs.
  3. I’m a stupid fuck. Oh well.


    Do you think I should continue with the Omnadren when I’m better, only divide the dose in more injections or something? Or ditch the stuff? Or do legs on injection day?
    Any similar expiriences?
    Any opinions or comments?
    Help would be appriciated, thanx.